MAUDE Adverse Event Report: ROCHE DIAGNOSTICS CHOLESTEROL GEN.2; ENZYMATIC ESTERASE--OXIDASE, CHOLESTEROL

ROCHE DIAGNOSTICS CHOLESTEROL GEN.2; ENZYMATIC ESTERASE--OXIDASE, CHOLESTEROL
Catalog Number 03039773190
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/31/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The integra 400 plus serial number was (b)(6).Calibration and qc were acceptable.Precision results were within specification.The customer repeated other patient samples tested for chol2 on 30-may-2025, 31-may-2025, and 01-jun-2025, and the results were reproducible.
 
Event or Problem Description
The initial reporter complained of discrepant results for 1 patient sample tested for cholesterol gen.2 (chol2) on a cobas integra 400 plus analyzer.The initial result was 15.49 mmol/l.On 02-jun-2025, a new sample was obtained, and the result was 5.44 mmol/l.The original sample was repeated with a result of 5.72 mmol/l.
 
Additional Manufacturer Narrative
The customer did not provide any additional information for the investigation.A general reagent problem was excluded as calibration and qc were acceptable.Based on the information provided, the cause of the event could not be determined.The investigation did not identify a product problem.

Brand Name
CHOLESTEROL GEN.2
Common Device Name
ENZYMATIC ESTERASE--OXIDASE, CHOLESTEROL
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key22326945
Report Number1823260-2025-01940
Device Sequence Number9418644
Product Code CHH
UDI-Device Identifier04015630918430
UDI-Public04015630918430
Combination Product (Y/N)N
Initial Reporter CountryTC
PMA/510(K) Number
K031824
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2025
Device Catalogue Number03039773190
Device Lot Number836489
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 06/03/2025
Supplement Date Received by Manufacturer07/28/2025
Initial Report FDA Received Date06/25/2025
Supplement Report FDA Received Date07/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown